Illinois Journal of Mathematics

Some singular series averages and the distribution of Goldbach numbers in short intervals

J. B. Friedlander and D. A. Goldston

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 39, Issue 1 (1995), 158-180.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986635

Digital Object Identifier
doi:10.1215/ijm/1255986635

Mathematical Reviews number (MathSciNet)
MR1299655

Zentralblatt MATH identifier
0814.11048

Subjects
Primary: 11P32: Goldbach-type theorems; other additive questions involving primes
Secondary: 11N13: Primes in progressions [See also 11B25] 11N37: Asymptotic results on arithmetic functions

Citation

Friedlander, J. B.; Goldston, D. A. Some singular series averages and the distribution of Goldbach numbers in short intervals. Illinois J. Math. 39 (1995), no. 1, 158--180. doi:10.1215/ijm/1255986635. https://projecteuclid.org/euclid.ijm/1255986635


Export citation